Must-Watch Video: Pediatric Nurse Leaves Nursing After Seeing Hundreds of Vaccine Side Effects Firsthand

A pediatric nurse explains the real issues with vaccines. A must-watch 6-minute video! Share with every parent you know — they deserve to hear the truth from someone who saw it from the inside. 

Galen was a pediatric nurse for 10 years and saw all the harm vaccines can cause within her period as a nurse.

She ended up leaving nursing as a result of vaccines.

Click the video below to find out what her “wake-up moment” was and more.

What Every Parent Needs to Know About Vaccines… with Suzanne Humphries

Check out this MUST-WATCH interview between Dr. Suzanne Humphries MD and Brandy Vaughan, ex-pharmaceutical insider and Founder of Learn The Risk.

Dr. Humphries, a nephrologist and internal medicine doctor, explains her experience inside the medical system — it’s priceless information.

SHARE this video with anyone who needs to see the reality behind vaccine and the “health” system that we turn to for our children’s health. Is it keeping us healthy… or making us sick?

Questions about vaccines or other pharmaceutical treatments?
Need support or just want access to great resources?

Join our group and become a part of the change we need to see in the world. Join HERE: Learn The Risk

Glyphosate in Childhood Vaccinations

Five childhood vaccinations have been tested positive to being contaminated with glyphosate.

Do you know what else contains glyphosate?

Herbicides do.

Herbicides such as Roundup are used to kill and control weeds in your flower beds or yard quickly and efficiently. But like any herbicide, Roundup contains chemicals such as glyphosate that warrant appropriate safety precautions before, during and after use.

It is recommended to wear protective gloves and wash your hands thoroughly after using Roundup.

This is because Roundup is a known carcinogen, a substance capable of causing cancer in living tissue.

However, it’s also a common vaccine ingredient in childhood vaccines.

Therefore, we are injecting a carcinogen substance into the bodies of our children…

Research, don’t regret.

BIG NEWS: New Billboard in Wichita, Kansas

Learn The Risk launched the first of the new Christopher billboard campaign this week, in Wichita, Kansas.

On August 14, 2018, Christopher Bunch, who was only 14 years of age, lost his life to the HPV vaccine.

We are launching a billboard campaign which will reach millions of people to honor Christopher’s life.

Location: 1657 N. Rock Road and 9045 E. Kellogg, Wichita, Kansas


At the end of June, Christopher received the Gardasil vaccine and three weeks later he began to complain of neurological symptoms including headaches. This is a normal timeframe for brain swelling due to vaccine toxins because the aluminum in the Gardasil vaccine slowly leaks out from the muscle tissue where the vaccine is given and causes symptoms of between two and six weeks after receiving the vaccine.

After being admitted to the hospital, he was diagnosed with Acute Disseminated Encephalomyelitis (ADEM), which is a known side effect of Gardasil. It’s even listed as a reported adverse reaction on the Gardasil vaccine package insert (see image on the right-hand side).

For Christopher’s full story, click here